# SDR USAA060243

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141NS16150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN FLOOR STA 339-418 RBL 65.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02; CORROSION LEVEL 1; TASK NR C53-221-03, DEFECT SIZE: .5"L BY .5"W BY .035"D.
